MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTFX-23
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Arrhythmia (1721); Low Blood Pressure/ Hypotension (1914)
Date of Event 11/18/2024
Type of Reportable Event Death
Event or Problem Description
It was reported that a patient in the hospital with critical heart failure and ischemia underwent a procedure involving the implantation of an evolutfx-23 valve.The patient presented with low blood pressure, recorded at 80/45 mmhg at the start of the procedure.The valve was advanced to the annulus and deployed; however, the blood pressure dropped to 40/20 mmhg.The valve was deployed to 80% and pacing was stopped, but the blood pressure did not recover.Despite the use of anesthesia for sedation and administration of lifesaving medications, the patient's condition did not improve.The valve was recaptured and pulled back into the descending aorta, and cardiopulmonary resuscitation (cpr) was initiated.The valve was then implanted.Cpr and medications continued.The patient's rhythm changed to ventricular flutter.Subsequently, defibrillation was performed and cpr continued.A diagnostic coronary angiogram showed open coronaries.An echocardiogram revealed no perforation or regurgitation.The patient did not convert from ventricular flutter after multiple shocks and advanced cardiac life support, and the patient was pronounced deceased.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name evolut fx dcs; product id d-evolutfx-2329 (unknown serial/lot); product type: 0195-heart valves.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name evolut fx dcs; product id: d-evolutfx-2329; lot number: 0012230459; product type: 0195-heart valves; explant date: updated data: h6.H11.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20798412
Report Number2025587-2024-06888
Device Sequence Number18094994
Product Code NPT
UDI-Device Identifier00763000370688
UDI-Public00763000370688
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2026
Device Model NumberEVOLUTFX-23
Device Catalogue NumberEVOLUTFX-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/16/2024
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Life Threatening; Death;
Patient SexFemale